Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Martingales of strongly measurable Pettis integrable functions


Author: J. J. Uhl
Journal: Trans. Amer. Math. Soc. 167 (1972), 369-378
MSC: Primary 60G45
Erratum: Trans. Amer. Math. Soc. 181 (1973), 507.
MathSciNet review: 0293708
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with convergence theorems for martingales of strongly measurable Pettis integrable functions. First, a characterization of those martingales which converge in the Pettis norm is obtained. Then it is shown that a martingale which is convergent in the Pettis norm converges to its limit strongly in measure and, if the index set is the positive integers, it converges strongly almost everywhere to its limit. The second part of the paper deals with the strong measure and strong almost everywhere convergence of martingales which are not necessarily convergent in the Pettis norm. The resulting theorems here show that $ {L^1}$-boundedness can be considerably relaxed to a weaker control condition on the martingale by the use of some facts on finitely additive vector measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G45

Retrieve articles in all journals with MSC: 60G45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0293708-X
PII: S 0002-9947(1972)0293708-X
Keywords: Martingale, vector valued functions, Pettis integral, Bochner integral, strong almost everywhere convergence, strong measure convergence, Cauchy nonconvergent martingales
Article copyright: © Copyright 1972 American Mathematical Society